Loperamide getting the better of me, need help and support. - Part 170

By Roaddoggy · Sep 3, 2014 · ·
  1. Well Starseed, Thank you for the kind compliment. It is very appreciated. I'm sorry to hear your still in Withdrawals. They are very harsh, to say the least.

    I hope my experience can be of some use for you. I glad to hear your completely off loperamide. That's a good thing. I wish I could tell you, that you heal fast from loperamide, but it is a long process. But It can be done.

    If you don't mind me asking, how long where you on loperamide? How long have you been off loperamide? Also why did you start taking it. If you could answer those questions, it may help others like yourself, to better understand this addiction. Again thank you for stopping in. Feel free to do so as often as you like. Much love. Roaddog....

Comments

  1. FenixDelta753
    I second that, I would love to know how long you used lope for and how you're feeling now. Glad to hear that you're off of it and better nonetheless.
  2. Starseed
    Hello again! I'm so thankful to say that I'm not in withdrawal anymore, but I was when I was lurking your thread. By time I signed up, the worst was over. I got lucky. Period. Thank you Fenix and Roaddoggy. :)

    A little back story: I've never been addicted to anything before. Not even cigarettes. A pack lasted me for a week, for years. I enjoy marijuana, but unlike some of my close friends, I don't get irritable and moody when I don't have it. I binge drank during and bit after high school, but the hangovers got old and so did I :p.
    I experimented with mushrooms a few times, a little MDMA on occasion, DXM in my early 20's, and a few years ago I found out that I really liked opiates. For some reason I had a naturally high tolerance to them, too. All my friends would be nodding out, letting their cigs burn down unattended, waiving the white flag and going to bed while I would still be up, energized even, cleaning, and bouncing off the walls! The opiate binge lasted on and off for about a year, ranging from Norcos to Methadone, but I never felt any withdrawal when I didn't have them - not like my friends did. So you can see how this built up a...not sense of invincibility, but in my mind I felt like I knew what my body could and could not handle.

    Finally I moved away from home, so I was away from my constant opiate source. A new friend asked me if I had ever heard of kratom. No, I certainly had not! But I would love to find out about it! My friend gave me some kratom-filled capsules and before I downed them, I did some research. While I did come across information about tolerance I neglected to dive into the land of addiction, because I had never been addicted to anything, and surely this kratom was no match for the methadone I had been eating recreationally. :s Fast-forward a year and a half, my kratom shipment was routed to the wrong state, so it took an extra two days to get to me. I had never had to go without it before and that's when I found out what physical dependance was. I literally had no clue, up until that point, that I was addicted to kratom. I hopped online again and, BAM - people use Loperamide to stop withdrawal from opiates!!!

    So answer your questions: I began taking Loperamide to stop Kratom withdrawals. I was using 40 mg to stop all withdrawals until my shipment came in. Unfortunately, the company from which I usually got the kratom eventually stopped selling it and at the same time, I had some medical issues and couldn't afford kratom. I found online that I could acquire 400 Loperamide pills for under $9. Then I found some threads here and on other forums, about individuals actually experiencing euphoria from this medication. I'll just say that it worked for me. Initially I was using 80-120 mg of Loperamide every other day. The high would last that long. Then it leveled out to 80 mg daily. This went on for about 2 and a half months until I began to notice some strange side effects like a constant chemical taste in my mouth, and the most alarming: when I woke up every day, my arm was asleep and it stated asleep for longer and longer periods after waking. That shit really scared me. Doing some more research I found that there are some people who have had heart problems from this shit - I already have heart palpitations from anxiety.


    I knew that I had to clean myself up, not only for my health, but literally every relationship that I have would be destroyed if they found out what I was doing to myself... Spiritually, I knew that it was turning me from the path that I began before Loperamide.

    These are rough dates, but I began my taper around Aug 15th, letting myself go into full withdrawal before dosing 20 mg (with my usual being 80 mg). By Aug 22, I was taking 1 mg (or half of a Loperamide pill) upon waking and at bedtime. By Aug 25th I was clean and feeling normal. Maybe it's because I was using for a couple months, that I was able to return to normalcy so quickly or perhaps it was the way in which I orchestrated my taper? I was in mild withdrawal the entire time of tapering, never taking enough to get me out of full withdrawal, either taking the same amount as the previous day or less. I also used and continue to use supplements like a multivitamin. During the taper I used a stress relief supplement at night and a mood lift supplement during the day. I also highly recommend castor oil baths, which I feel aided in the detox process and relaxed my muscles for sleep.

    If you have any more questions, please feel free to ask me. I'd love for these experiences to help someone think twice before attempting to mega-dose on loperamide. It's probably the worse idea I've ever had, and that's saying a lot, lol! Stay well, friends. I'm here if you need me!
  3. artsygal
    Starseed: Sounds like you did well on the loperamide taper. Congratulations! That's a really big deal. Keep off and stay off and you'll do fine. Did you have anxiety attacks before starting loperamide?

    Artsygal/MadMargaret
  4. Starseed
    Thank you, Artsygal! I'm done with it. It was the most unpleasant thing I've ever ingested, and I have no desire to ever do it again. To aid me, I will only use things from the Earth (with extreme caution) from this point on.

    I have have panic disorder for 10 years, so well before Loperamide.

    I see that you go by MadMargaret. Would this be the same Margaret who I quoted in my previous post? If so, your blog was the first thing I found online when searching for a solution and someone with some kind of familiarity with Lope addiction.
  5. Nefret
    Hey Roaddoggie :)

    You are doing really well. And I am sure you feel a big sense of accomplishment, even with your Valium taper. Professionals in the field do say cut by 25% per month at the most and that's where you are at. It is a humane way to chip away at this beast of a drug. It is scary. I can relate as with the Lope taper I always get scared or freaked out at where I am at, at 18 or 19 pills a day. My brain or something gets dropped into some kind of mental/emotional quicksand.

    My phone is about to die, so I will say goodnight for now my friend ;)
To make a comment simply sign up and become a member!